# SDR BJNA021004

- Difficulty date: October 19, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 46,627 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK INSPECTION OF THE AFT CARGO COMPARTMENT BILGE AREA, DISCOVERED LEVEL 2 CORROSION.  ON THE FORWARD END OF STRINGERS 25L AT STATION 967.  CUT OUT DAMAGED SECTION, IAW BOEING SRM 53-10-3 FIGURE 1.  FABRICATED AND INSTALLED STRINGER REPAIR IAW BOEING SRM 53-10-3.  (M)
